# SDR UIEA2019052304281

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,492 hours, 16,199 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 90431054
- Part serial: UNNU8420
- Condition: Eroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #1 LOWER IGNITION EXCITER BOX. EXCITER #1 LEAD CONNECTION HAS EROSION ON PIN. ( REMOVED AND REPLACED ENGINE #1 LEAD IGNITION LOWER CONNECTION IAW AMM 74-21-01. OPS CHECK NORMAL. )
